No Cover Image

Journal article 532 views

The Eilenberg-Moore Category and a Beck-type Theorem for a Morita Context / Tomasz BrzeziƄski; Adrian Vazquez Marquez; Joost Vercruysse; Tomasz Brzezinski

Applied Categorical Structures, Volume: 19, Issue: 5, Pages: 821 - 858

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Applied Categorical Structures
ISSN: 0927-2852 1572-9095
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
Start Page: 821
End Page: 858